Optimal control of econometric models with autocorrelated disturbance terms
- Publisher:
- Wiley-Blackwell
- Publication Type:
- Journal Article
- Citation:
- International Economic Review, 1975, 16 (1), pp. 258 - 263
- Issue Date:
- 1975-01
Closed Access
Filename | Description | Size | |||
---|---|---|---|---|---|
![]() | 2009003267OK.pdf | 456.85 kB |
Copyright Clearance Process
- Recently Added
- In Progress
- Closed Access
This item is closed access and not available.
NA
Please use this identifier to cite or link to this item: